Bounded and almost periodic solutions of differential inclusions of parabolic type
Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1049-1056
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_6_a16,
author = {V. S. Klimov},
title = {Bounded and almost periodic solutions of differential inclusions of parabolic type},
journal = {Differencialʹnye uravneni\^a},
pages = {1049--1056},
year = {1992},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_6_a16/}
}
V. S. Klimov. Bounded and almost periodic solutions of differential inclusions of parabolic type. Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1049-1056. http://geodesic.mathdoc.fr/item/DE_1992_28_6_a16/